MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G28438
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) number = pre-amendment.Device evaluation has begun; however, a conclusion is not yet available.(b)(4).This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported, the performer introducer was "found in it's damaged packaging at the base of the device.Pierced introducer." the complaint device never made patient contact.No clinical consequences experienced.Further clarification of the device damage was attempted without success.Upon the manufacturer's preliminary visual inspection of the returned complaint device on (b)(6) 2018, a puncture was observed on the shaft of the sheath.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation.A review of the complaint history, device history record, drawing, quality control, and a visual inspection of the returned device were conducted during the investigation.The visual inspection of the returned device confirmed the presence of a 1 mm puncture, which was noted 1.0 cm distal to the proximal hub of the sheath.Two wrinkled bulges were also observed distal to the puncture.Hash marks were noted proximal to the puncture.No puncture or damage was visible on the outer pouch that would correspond to the damage found on the sheath.Additionally, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record showed no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Based on the information provided, the examination of the returned product, and the results of our investigation, a definitive root cause could not be determined.We will continue to monitor for similar complaints.Per the quality engineering risk assessment no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7724044
Report Number1820334-2018-02113
Device Sequence Number11031908
Product Code DYB
UDI-Device Identifier00827002284388
UDI-Public(01)00827002284388(17)190411(10)6816779
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/11/2019
Device Model NumberG28438
Device Catalogue NumberRCFW-14.0-38-45-RB
Device Lot Number6816779
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2018
Initial Date Received by Manufacturer 07/11/2018
Supplement Date Received by Manufacturer08/15/2018
Initial Report FDA Received Date07/26/2018
Supplement Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1